# SDR AALA990099

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 2550 · Cargo Compartments
- Part: Tray
- Condition: Corroded
- Location: Bs 979-1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CENTER ROLLER TRAY.  REMOVED AND REPLACED CENTER ROLLER TRAY PER SRM 51-01-00-05.  (M)
